# SDR YTRR099952

- Difficulty date: March 22, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N209RA
- Make and model: Bell 206B-3
- Aircraft serial: 2091
- Aircraft time: 4,162 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Part serial: A6436
- Condition: Delaminated
- Location: Main Rotor
- Part time: 455 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROUTINE INSPECTION FOUND THE 5TH FINGER FROM THE ROOT END DELAMINATED APPROXIMATLEY 1 - 2 INCHES. BLADE RETURNED TO BHT FOR INSPECTION
